# SDR UIEA2023123001052

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 99,268 hours, 20,157 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 368530095382207
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDC UPPEN MAIN - AUX SILLS SPLICE TO STRINGERS - BETWEEN STA 412 TO STA 434 ON STRINGER 13, CRACK INDICATION FOUND.( STRINGER SPLICE WAS REPLACED IAW DRAWING 311T1130 & FVCI #23238-1 REV A. NO FURTHER DEFECTS NOTED )
